# SDR AALA202308294601

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 34,077 hours, 14,428 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR LAVATORY DOOR HARD TO OPEN FROM INSIDE. SECURED SCREW AT AFT LEFT LAVATORY DOOR TRIM PER AMM 20-50-11.
